# SDR 2019FA0000070

- Difficulty date: March 13, 2019
- Submitted: March 13, 2019
- Operation: General aviation
- Aircraft: N1085T
- Make and model: Bell 206L-1
- Aircraft serial: 45376
- Aircraft time: 16,352 hours, 22,044 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206032308003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OAS INSPECTION A SMALL CRACK WAS FOUND ON THE TOP RIGHT SIDE OF THE AFT FUSELAGE BULKHEAD P/N 206-032-308-003, NEXT TO THE TAIL BOOM ATTACHMENT BOLT HOLE. THIS SAME CRACK WAS FOUND ON OUR OTHER A/C ON THE SAME DAY IN THE SAME LOCATION.
